# SDR DALA2024010200063

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CRACK ON TORQUE TUBE COLLAR AT L1 PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY NRC 0866: HOLD OPEN LOCK COLLAR WAS REPLACED PER B757- 200 AMM 52-11-08 AND AMDS 2566-9001-1L. ADJUSMENT AND OPERATIONAL TEST OK. (0131728)
